# SDR DALA2023081606681

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 74,403 hours, 35,022 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3252 - DIV - TO RIC DUE TO F/CTL SLATS LOCKED ECAM MESSAGE AND WEATHER IN RDU. CORRECTIVE ACTION: PERFORMED SLATS AND FLAPS OPERATIONAL TEST. OPS CHECK GOOD. CONTINUED IN SERVICE. (4398562)
